絞り込み

17431

広告

Exacerbation of well-controlled bullous pemphigoid by the administration of a dipeptidyl peptidase-4 inhibitor: a case report.

著者 Nishiyama C , Tateishi C , Hashimoto T , Nishida M , Imanishi A , Shiratori T , Maekawa N , Tsuruta D , Fukai K
Clin Exp Dermatol.2019 Mar 12 ; ():.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

スターを付ける スターを付ける     (142view , 0users)

Full Text Sources

Medical

The incidence of bullous pemphigoid is increasing recently, partly due to the increase of the use of certain culprit drugs, such as dipeptidyl peptidase-4 (DPP-4) inhibitors, psychotropic drugs, and checkpoint-inhibitors. DPP-4 inhibitors, a class of oral hypoglycemics, block the enzyme dipeptidyl peptidase-4, and can be used to treat diabetes mellitus type 2. Association of bullous pemphigoid and mucous membrane pemphigoid with DPP-4 inhibitors in patients with diabetes has been recently demonstrated. This article is protected by copyright. All rights reserved.
PMID: 30859617 [PubMed - as supplied by publisher]
印刷用ページを開く Endnote用テキストダウンロード